# SDR 2002FA0000283

- Difficulty date: February 18, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N4143A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843217
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AR850
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CERTIFYING STATIC SYSTEM THAT THE ENCODER HAD AN INTERNAL LEAK, ENCODER WAS REPLACED WITH NEW.
